Does Epiduo side effects go away? And can I wear makeup after using it a few weeks? (photos)

Hi, im using epiduo for a few days now, the reasing why im asking this is because my wedding is in january and I hope to be able to wear makeup and not have any side effects like flaking, burning ect :-)

Doctor Answers 1

Epiduo and expectations

Thank you for your question. The side effects experienced upon initiating Epiduo can start to wean after a few weeks, but if you are experiencing severe dryness, flaking, redness, irritation, etc., then I recommend stopping the medication to allow your skin to heal. In my experience, starting Epiduo every other night can minimize the occurrence of side effects and slowly build tolerance to the medication. I highly recommend you consult with a board certified dermatologist regarding your questions and concerns. And congratulations on your wedding! Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.